# SDR DHL2001727014

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858052
- Part serial: 0581204
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TRACK VOR AND GPS IN BOTH A AND B MODES. T/S AUTOPILOT SYST.  FOUND ROLL CHANNEL FAILED.  R&R ROLL CHANNEL.  PERFORMED A/P SYSTEM ADJ TEST IAW MM 22-11-01.  TESTED NORMAL IN A&B MODES VOR, NAV, LOC, AND HDG SELECT MODES.
